The covering radii of the 2-transitive unitary, Suzuki, and Ree groups

Research output: Contribution to journalArticle

1 Citation (Scopus)
455 Downloads (Pure)

Abstract

We study the covering radii of 2-transitive permutation groups of Lie rank one, giving bounds and links to finite geometry. © 2018 Walter de Gruyter GmbH, Berlin/Boston.
Original languageEnglish
Pages (from-to)103-117
Number of pages15
JournalJournal of Group Theory
Volume22
Issue number1
DOIs
Publication statusPublished - 1 Jan 2019

Fingerprint Dive into the research topics of 'The covering radii of the 2-transitive unitary, Suzuki, and Ree groups'. Together they form a unique fingerprint.

Cite this